I am in month four of recovery after surgery and five months of chemo. Stage 2B Ovarian cancer was the diagnosis and at the four week check up after chemo there was no evidence of cancer found.
Throughout my chemo treatments I had a wretched rash/itch each time and 3.5 months after all chemo has been completed I had the same reaction. I am told this can happen and I am wondering if anyone else has had this experience. Each time it has been treated with the steroid prednisone which my body does not like, but it is the only thing that works.
Second question both my WC count and my Neutrophil count are below the bottom of the range if that makes sense. I am guessing this low blood count is also attributing to my continued tiredness and light headedness. Anyone else out there with this experience?
In every other way I am doing great, exercising every day, eating well and enjoying life.
Have a wonderful day.